# SDR SWAA2020082707512

- Difficulty date: August 11, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB ASSY # 5; AT STA 129.50; HAS A CRACK AT STIFFENER #3 LOWER AREA. (MKD 78-12).  REPAIRED STIFFENER #3 AT RIB ASSY #5 STA 129.50 AS PER REF B737-700 SRM 55-10-09-2R-4
